# SDR SWAA2022030164070

- Difficulty date: January 7, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,158 hours, 20,569 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT CORRODED ON L/H SIDE / R/R'D RUDDER COUNTER BALANCE WEIGHT PER CMM 55-40-09.
